# SDR SWAA2025060265017

- Difficulty date: April 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ACCESS PANEL 651FB RT WING 2025-274552<[01] REPLACED ANGLE TRAILING EDGE ACCESS PANEL 651FB RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND MEASURES OF CRACK IS: 1.369?  TOOL USED: CALIPER P/N: 500-197-30; S/N: A18135108 AND DUE DATE 12/JUL/25.;[02] CERTIFIED ACTION 1; COMPLETED
